She took this medicine 2 times before she was in the sun for 1 hour. The next day, her face is all red, badly burned is what it looks like and her face is all swollen. The swollen has gone down since we discontinued taking the medicine but her face is still very red and dry. Please tell me the redness will all go away and what can she put it on to make it better.
My daughter started taking Doxycycline Hyclate and broke out?
Added 20 Jan 2010:
In addition to taking Doxycycline, she was also putting on tretinoin cream. Obviously, it's an allergic reaction but I need to know the redness/burn will go away and what can I put on it to hurry the process along.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2012 • 1 answer
Posted 5 May 2013 • 1 answer
Posted 26 May 2013 • 2 answers
Posted 14 Dec 2013 • 1 answer
Posted 22 Feb 2014 • 2 answers